The anti-disturbance property of a closed-loop system of 1-d wave equation with boundary control matched disturbance
Applications of Mathematics, Tome 64 (2019) no. 6, pp. 695-714
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We study the anti-disturbance problem of a 1-d wave equation with boundary control matched disturbance. In earlier literature, the authors always designed the controller such as the sliding mode control and the active disturbance rejection control to stabilize the system. However, most of the corresponding closed-loop systems are boundedly stable. In this paper we show that the linear feedback control also has a property of anti-disturbance, even if the disturbance includes some information of the system. By choosing suitable parameters introduced in the proof, we can ensure the solution of the closed-loop system is bounded in an admissible range. As an application, we discuss the control problem of a nonlinear system. As a result, it is shown that the bounded estimation of the solution is suitable.
We study the anti-disturbance problem of a 1-d wave equation with boundary control matched disturbance. In earlier literature, the authors always designed the controller such as the sliding mode control and the active disturbance rejection control to stabilize the system. However, most of the corresponding closed-loop systems are boundedly stable. In this paper we show that the linear feedback control also has a property of anti-disturbance, even if the disturbance includes some information of the system. By choosing suitable parameters introduced in the proof, we can ensure the solution of the closed-loop system is bounded in an admissible range. As an application, we discuss the control problem of a nonlinear system. As a result, it is shown that the bounded estimation of the solution is suitable.
DOI :
10.21136/AM.2019.0070-18
Classification :
35B35, 93C05, 93C20
Keywords: boundary control; disturbance; wave equation; anti-disturbance
Keywords: boundary control; disturbance; wave equation; anti-disturbance
@article{10_21136_AM_2019_0070_18,
author = {Wang, Xiao-Rui and Xu, Gen-Qi},
title = {The anti-disturbance property of a closed-loop system of 1-d wave equation with boundary control matched disturbance},
journal = {Applications of Mathematics},
pages = {695--714},
year = {2019},
volume = {64},
number = {6},
doi = {10.21136/AM.2019.0070-18},
mrnumber = {4042434},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/AM.2019.0070-18/}
}
TY - JOUR AU - Wang, Xiao-Rui AU - Xu, Gen-Qi TI - The anti-disturbance property of a closed-loop system of 1-d wave equation with boundary control matched disturbance JO - Applications of Mathematics PY - 2019 SP - 695 EP - 714 VL - 64 IS - 6 UR - http://geodesic.mathdoc.fr/articles/10.21136/AM.2019.0070-18/ DO - 10.21136/AM.2019.0070-18 LA - en ID - 10_21136_AM_2019_0070_18 ER -
%0 Journal Article %A Wang, Xiao-Rui %A Xu, Gen-Qi %T The anti-disturbance property of a closed-loop system of 1-d wave equation with boundary control matched disturbance %J Applications of Mathematics %D 2019 %P 695-714 %V 64 %N 6 %U http://geodesic.mathdoc.fr/articles/10.21136/AM.2019.0070-18/ %R 10.21136/AM.2019.0070-18 %G en %F 10_21136_AM_2019_0070_18
Wang, Xiao-Rui; Xu, Gen-Qi. The anti-disturbance property of a closed-loop system of 1-d wave equation with boundary control matched disturbance. Applications of Mathematics, Tome 64 (2019) no. 6, pp. 695-714. doi: 10.21136/AM.2019.0070-18
Cité par Sources :